Hi Folks,I have been missing for a while,sorry,I have been rushed to Hospital,DELIRIOUS...5 times recently.all down to side-effects of table

Tablets were stronger painkillers for my O/A, which is worse. but, the pills made me so ill!

first emergency was called, urine infection and chest and heart infections....

I was in a week, came home just as ill, same symptoms ,and lots of Anti- Biotics..

every week I was rushed in again, totally Delirious....

and, I think would have continued forever.

until I searched my brain and earlier problems over many years?

yup....I came to the conclusion that the pills were doing it..

so,

for the past 6 weeks I have kept quiet about the Urine pain,

and, every time I felt cold?

I wrapped up well and put the heating on until the Hypothermia feeling went away.

the Paramedics told my Carers that although I was shivering?

my Temperature was sky-high...

so,

I have kept myself OUT of Hospital.....

the pills were stopped because I complained to DRS. in the Hospital,

also the Pharmacist, who was called to my bed ,and, I had an hours talk with him..

and an even longer talk with my GP'S.

and that is why I am no longer rushed into Hospital every week.

5 times is a record I guess..........but, it would have been more if I hadn't realised they were not curing,or, finding out what was causing the problems?

the painkillers? Solpadol and Gabapentin....

the moral of my story? every time I ask for stronger pills?

they damage my Heart and Kidneys,

I am not aware that this is happening...

I just feel really ill. it could be anything causing it...that is why we do not realise what is causing it...

remember when they told me that I have Heart Failure ? that was caused by Vyoxx...

I found the pill was banned in the U.S.

so, I got it banned in Britain as well.....

remember I was on Simvastastin?....my bones were in agony....

then they found out my Heart had been affected too...

Aortic Stenosis showed up on the Scan. also my Murmur...

and that skipped heartbeat I can never think of it's name..

I had an Echocardiogram 2 weeks ago....I see my Cardiologist on WEDNESDAY....

wish me luck will you?

this long message is for you....in future it will make you think,

that if you feel worse ? is it a pill that you are taking?

I have a L-O-N-G- history of pills making me ill. maybe you are luckier than me?

I hope so....Pat....

2 Replies

oldestnewest
  • Hi,

    I am so sorry to read about all your problems. Please if you can write all the question that you want to ask on Wednesday and also write down all the answers given by the cardiologist. Echo cardiogram may give you more information relating to your heart activities. Did they do a electro cardiogram?

    Ask about this as well as your Heart Failure. Have a list of all your medication and ask about their side effect.

    Good luck.

  • Hi, Good News !!

    I saw my Cardiologist yesterday. .he said I had looked after my Heart, and, now I do not need Open Heart surgery yet...........and.......there is now keyhole

    surgery ready to be used when needed...

    I have Aortic Stenosis ,and a Murmur,.

    I gave him the long list of Medications I take.

    he said the sticky valve had not got any worse.

    so, if needed? I could ring his Secretary at any time if I felt worse?

    like breathing difficulties? rather than going to wait a long time,

    he would get me in quickly. .

    if I was fine? I will see him in about a year..

    and,I said that the pills I was on? caused all of those rapid Hospital visits.

    I have proved this myself....the fact is

    ,I stopped taking Gabapentin,and Solpadol about 6-8 weeks ago,and I have not been in H

You may also like...